# SDR SWIA202055638

- Difficulty date: December 10, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Floor Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL ANGLE HAS MULTIPLE SPOTS OF CORROSION FROM FS 409.00 +128 TO FS 559.00.  C-CHECK RO 1/28/2021.  REPAIRED RT FLOOR SILL ANGLE CORROSION FROM FS 409.00+128 TO FS 559.00, IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
